# SDR AALA972519

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024092007
- Condition: Defective
- Location: Cabin
- Component: Symbolic
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING MAINTENANCE, NR 2 GALLEY EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REPLACED NR 2 GALLEY EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
